RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 23, Number 1  


People of Soviet science
Yuriǐ Alekseevich Mitropol'skiǐ (on the occasion of his seventieth birthday)
N. P. Erugin, V. S. Korolyuk, O. B. Lukova
3

Partial Differential Equations
On smoothness of the solution of a degenerate problem with a directional derivative
Sh. A. Alimov
10
On an “almost” model boundary value problem for a higher-order parabolic equation
E. A. Baderko
22
On a system of differential equations with operator coefficients
K. B. Baikuziev
29
Spectral theory of a problem of small oscillations of an ideal fluid in a rotating elastic vessel
A. Garadzhaev
38
On the stabilization of means with respect to time for the difference of solutions of the Cauchy problem for hyperbolic equations
V. N. Denisov
47
A lower bound for the sum of squares of fundamental functions of a second-order selfadjoint elliptic operator
A. E. Evzhanov
62
The Tricomi problem for a parabolic-hyperbolic equation with a degenerate hyperbolic side. I
N. Yu. Kapustin
72
Nonlocal boundary value problems for equations of mixed type
G. D. Karatoprakliev
78
On the theory of equations of mixed type with discontinuous coefficients. I
M. G. Karatopraklieva
85
Second-order equations with an elliptic operator with respect to the space variables
A. G. Kuz'min
102
Estimates for the integral moduli of continuity of the higher derivatives of solutions of elliptic equations
M. Morales
113
Inverse problems for the determination of parameters of a nonstationary transport equation by overdeterminations of integral type
A. I. Prilepko, N. P. Volkov
124
On the solvability of inverse boundary value problems for the determination of the coefficient preceding the lower derivative in a parabolic equation
A. I. Prilepko, V. V. Solov'ev
136
On certain problems of the quadratic regulator for linear hyperbolic equations
M. Rakhimov
143
On the Riesz means for root function expansions of certain nonlocal boundary value problems
Ya. Sh. Salimov
155
A mixed problem of the plane theory of elasticity in regions with a piecewise-smooth boundary
A. P. Soldatov
161

Short Communications
Asymptotic behavior of a spectral function of the Schrödinger operator with potential $q\in L_2(R^3)$
R. R. Ashurov
169
On an inverse Hausdorff–Young inequality for eigen- and associated functions of the Sturm–Liouville operator with discontinuous coefficients
Kh. M. Karov
172
On a nonlocal problem for functions harmonic in a multiply connected domain
K. Yu. Kishkis
174
On the basis property of a system of sines
E. I. Moiseev
177
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019